Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v35.i12.60
7 pages

Optimization Technique of Selecting the Parameters of Structure of Multi-Position Radar Tracking Complex

Sergey V. Kovbasyuk
Zhitomir S.P. Korolev Military Institute of National Aviation University, Ukraine
Alexey A. Pisarchuk
Zhitomir S.P. Korolev Military Institute of National Aviation University, Ukraine

RÉSUMÉ

The optimization technique of selecting the parameters of structure of active multi-position radar tracking complex based on trade-off nonlinear scheme is considered. Results of mathematical modeling are considered by selecting the optimal number of the system receiving positions.


Articles with similar content:

Computer System of Making Multicriteria Decisions Support in Hierarchical Systems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 8
Ludmila N. Kolos
Synthesis of Optimal Control of Stochastic Observations Based on a Priori Information Model of Measurements
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
"Fuzzy" Estimating of the In-Flight Geometric Calibration Parameters
Journal of Automation and Information Sciences, Vol.51, 2019, issue 3
Alexander I. Tkachenko
On Application of the Method of Potential Functions to the Stochastic Problem of the Optimal Partitioning of Sets
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Elena M. Kiseleva, Konstantin A. Kuznetsov
On Solution of the Generalized Riccati Equations
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Vladimir B. Larin